Next Article in Journal
Some Variants of Normal Čech Closure Spaces via Canonically Closed Sets
Next Article in Special Issue
Effectiveness of a Long-Term Training Programme for Teachers in Attention-Deficit/Hyperactivity Disorder on Knowledge and Self-Efficacy
Previous Article in Journal
Combinatorial Models of the Distribution of Prime Numbers
Previous Article in Special Issue
Statistical Analysis of the Evolutive Effects of Language Development in the Resolution of Mathematical Problems in Primary School Education

Order Article Reprints

Journal: Mathematics, 2021
Volume: 9
Number: 1223

Article: An Analytical Perspective of the Reliability of Multi-Evaluation in Higher Education
Authors: by Antonio Rodríguez Fuentes and José Luis Gallego Ortega

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop